American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 120 found      Go to page: 1 2 3 4

[1] Jaegil Kim and Artem Zvavitch. Stability of the reverse Blaschke-Santal\'o inequality for unconditional convex bodies. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Patrick Spencer. A classification of some unit Lorentz balls as non-intersection bodies. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Rolf Schneider. Curvatures of typical convex bodies--- the complete picture. Proc. Amer. Math. Soc. 143 (2015) 387-393.
Abstract, references, and article information   
View Article: PDF

[4] Sergey Bezuglyi and David Handelman. Measures on Cantor sets: The good, the ugly, the bad. Trans. Amer. Math. Soc. 366 (2014) 6247-6311.
Abstract, references, and article information   
View Article: PDF

[5] Grigoriy Blekherman. Positive Gorenstein ideals. Proc. Amer. Math. Soc. 143 (2015) 69-86.
Abstract, references, and article information   
View Article: PDF

[6] Vladyslav Yaskin. Counterexamples to convexity of $k$-intersection bodies. Proc. Amer. Math. Soc. 142 (2014) 4355-4363.
Abstract, references, and article information   
View Article: PDF

[7] Weidong Wang and Tongyi Ma. Asymmetric $L_p$-difference bodies. Proc. Amer. Math. Soc. 142 (2014) 2517-2527.
Abstract, references, and article information   
View Article: PDF

[8] Justin Jenkinson and Elisabeth M. Werner. Relative entropies for convex bodies. Trans. Amer. Math. Soc. 366 (2014) 2889-2906.
Abstract, references, and article information   
View Article: PDF

[9] Christoph Haberl and Lukas Parapatits. The Centro-Affine Hadwiger Theorem. J. Amer. Math. Soc. 27 (2014) 685-705.
Abstract, references, and article information   
View Article: PDF

[10] Christina Chen, Tanya Khovanova and Daniel A. Klain. Volume bounds for shadow covering. Trans. Amer. Math. Soc. 366 (2014) 1161-1177.
Abstract, references, and article information   
View Article: PDF

[11] Lukas Parapatits. $\mathrm{SL}(n)$-contravariant $L_p$-Minkowski valuations. Trans. Amer. Math. Soc. 366 (2014) 1195-1211.
Abstract, references, and article information   
View Article: PDF

[12] M. A. Hernández Cifre and E. Saorín. Differentiability of quermassintegrals: A classification of convex bodies. Trans. Amer. Math. Soc. 366 (2014) 591-609.
Abstract, references, and article information   
View Article: PDF

[13] Fedor Nazarov, Dmitry Ryabogin and Artem Zvavitch. An asymmetric convex body with maximal sections of constant volume. J. Amer. Math. Soc. 27 (2014) 43-68.
Abstract, references, and article information   
View Article: PDF

[14] Emil Ernst. A converse of the Gale-Klee-Rockafellar theorem: Continuity of convex functions at the boundary of their domains. Proc. Amer. Math. Soc. 141 (2013) 3665-3672.
Abstract, references, and article information   
View Article: PDF

[15] Dmitry Ryabogin and Vlad Yaskin. On counterexamples in questions of unique determination of convex bodies. Proc. Amer. Math. Soc. 141 (2013) 2869-2874.
Abstract, references, and article information   
View Article: PDF

[16] David G. Caraballo. Reduced boundaries and convexity. Proc. Amer. Math. Soc. 141 (2013) 1775-1782.
Abstract, references, and article information   
View Article: PDF

[17] Michel L. Lapidus, Erin P. J. Pearse and Steffen Winter. Minkowski Measurability Results for Self-Similar Tilings and Fractals with Monophase Generators. Contemporary Mathematics 600 (2013) 185-203.
Book volume table of contents   
View Article: PDF

[18] Hermann König and Alexander Koldobsky. On the maximal measure of sections of the $n$-cube. Contemporary Mathematics 599 (2013) 123-155.
Book volume table of contents   
View Article: PDF

[19] Grigoris Paouris and Peter Pivovarov. Intrinsic volumes and linear contractions. Proc. Amer. Math. Soc. 141 (2013) 1805-1808.
Abstract, references, and article information   
View Article: PDF

[20] Andy Tsang. Minkowski valuations on $L^p$-spaces. Trans. Amer. Math. Soc. 364 (2012) 6159-6186.
Abstract, references, and article information   
View Article: PDF

[21] Daniel Labardini-Fragoso, Max Neumann-Coto and Martha Takane. Cones and convex bodies with modular face lattices. Proc. Amer. Math. Soc. 140 (2012) 4337-4350.
Abstract, references, and article information   
View Article: PDF

[22] Grigoriy Blekherman. Nonnegative polynomials and sums of squares. J. Amer. Math. Soc. 25 (2012) 617-635.
Abstract, references, and article information   
View Article: PDF

[23] Stefano Campi, Richard J. Gardner and Paolo Gronchi. Intersections of dilatates of convex bodies. Trans. Amer. Math. Soc. 364 (2012) 1193-1210. MR 2869174.
Abstract, references, and article information   
View Article: PDF

[24] Franz E. Schuster and Thomas Wannerer. $\mathrm{GL}(n)$ contravariant Minkowski valuations. Trans. Amer. Math. Soc. 364 (2012) 815-826. MR 2846354.
Abstract, references, and article information   
View Article: PDF

[25] Hermann König and Alexander Koldobsky. Minimal volume of slabs in the complex cube. Proc. Amer. Math. Soc. 140 (2012) 1709-1717. MR 2869155.
Abstract, references, and article information   
View Article: PDF

[26] A. Giannopoulos, G. Paouris and P. Valettas. $\psi_\alpha$-estimates for marginals of log-concave probability measures. Proc. Amer. Math. Soc. 140 (2012) 1297-1308. MR 2869113.
Abstract, references, and article information   
View Article: PDF

[27] Paul Goodey, Vladyslav Yaskin and Maryna Yaskina. A Fourier transform approach to Christoffel’s problem. Trans. Amer. Math. Soc. 363 (2011) 6351-6384.
Abstract, references, and article information   
View Article: PDF

[28] Radosław Adamczak, Olivier Guédon, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann. Condition number of a square matrix with i.i.d. columns drawn from a convex body. Proc. Amer. Math. Soc. 140 (2012) 987-998. MR 2869083.
Abstract, references, and article information   
View Article: PDF

[29] Grigoris Paouris. Small ball probability estimates for log-concave measures. Trans. Amer. Math. Soc. 364 (2012) 287-308. MR 2833584.
Abstract, references, and article information   
View Article: PDF

[30] Daniel A. Klain. If you can hide behind it, can you hide inside it?. Trans. Amer. Math. Soc. 363 (2011) 4585-4601. MR 2806685.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 120 found      Go to page: 1 2 3 4